Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 4, Pages 265-271
http://dx.doi.org/10.1155/S0161171201004215

Periodic solutions of periodic generalized food limited model

Department of Mathematics, Yunnan University, Yunnan, Kunming 650091, China

Received 14 December 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongkun Li, “Periodic solutions of periodic generalized food limited model,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 4, pp. 265-271, 2001. https://doi.org/10.1155/S0161171201004215.